# SDR GLBA20030534

- Difficulty date: January 16, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N179GL
- Make and model: Beech 1900D
- Aircraft serial: UE179
- Aircraft time: 18,710 hours, 23,464 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Circuit Board
- Part number: 1293640919
- Condition: Failed
- Location: Nr 2 Prop
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFX DISABLE ILLUMINATED WHEN SETTING TAKE OFF POWER, NR 2 AFX LIGHT DID NOT ILLUMINATE, AFX DISABLE STAYED ILLUMINATED, REMOVED AND REPLACED A123 PCB PN 129-364091-9.   OPS CK GOOD.
